MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIAL FIT TRAY CEM SZ 4F / 4T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIAL FIT TRAY CEM SZ 4F / 4T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-45-4040
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Osteolysis (2377); Inadequate Osseointegration (2646); Swelling/ Edema (4577); Insufficient Information (4580)
Date of Event 04/05/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant device(s): 02-012-35-4013 - logic tibia ps mod insrt sz 4 13mm.02-010-01-0240 - logic femoral ps cem left sz 4.200-02-38 - three peg patella 38mm.
 
Event or Problem Description
As reported by the exactech knee replacement study, the 72-year-old patient had a left tka on (b)(6) 2016.The patient presented with lucency on (b)(6) 2024.Lucency discovered underneath medial tibial plateau, lateral femoral condyle and medial femoral condyle.The action taken is other - review in 6 months, or earlier if subject becomes symptomatic and the outcome of this event is considered continuing.The case report form does not indicate whether this event is related to the device and/or to the procedure.This event is related to case(b)(4) and was received through clinical data collection activities and no device return is anticipated.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g1, g3, g6, h1, h2, h3 and h6 have been updated accordingly.(h3): the lucency reported may be due to loosening of the tibial and/or femoral component, possibly related to an insufficient bond of the implant(s) to the bone(s).However, the cause of the possible loosening cannot be confirmed because no revision has been reported and no images/radiographs were provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: d6b, h6 - health effect - clinical code, health effect - impact code and component code.The following sections were corrected: b1, b2, b3, b5, d8, d10, h3, h10 and h11.D10: 02-012-35-4013 - logic tibia ps mod insrt sz 4 13mm.02-010-01-0240 - logic femoral ps cem left sz 4.200-02-38 - three peg patella 38mm.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that the patient underwent an initial left total knee arthroplasty.Subsequently, the patient experienced lucency underneath the medial tibial plateau, lateral femoral condyle and medial femoral condyle.As well as, swelling and osteolysis.As a result, the patient underwent a left knee revision approximately 9 years and 9 months after initial implantation.No further patient impact reported.No further information available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b5, h11.The following sections were corrected: a2.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A definitive root cause was unable to be determined, however, may be the result of tibial loosening, femoral loosening, and prosthesis wear, or due to inclusion of the polyethylene in the packaging recall.Potential contributions of manufacturing, user, and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, relevant clinical information, and product serial number information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that a patient underwent an initial left total knee replacement.4.5 years following initial implantation, the patient presented with polyethylene wear with evidence of osteolysis.Subsequently, the patient has since experienced lucency underneath medial tibial plateau, lateral femoral condyle and medial femoral condyle.As a result, approximately 8.5 years following initial implantation, the patient underwent a left knee revision.No further impact to the patient was reported.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: b3, h6 mdr section codes updated/corrected: e.The reason for the revision reported cannot be confirmed from the information provided but may be the result of tibial loosening, femoral loosening, and prosthesis wear, or due to inclusion of the polyethylene in the packaging recall.Potential contributions of manufacturing, user, and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, relevant clinical information, and product serial number information were not provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
LOGIC TIBIAL FIT TRAY CEM SZ 4F / 4T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
goeff gannon
2320 nw 66th ct.
gainesville, FL 32653
3523771140
MDR Report Key19316304
Report Number1038671-2024-01251
Device Sequence Number6338808
Product Code JWH
UDI-Device Identifier10885862004024
UDI-Public10885862004024
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K101981
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02-012-45-4040
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2024
Supplement Date Received by Manufacturer09/09/2024
08/28/2025
10/28/2025
12/05/2025
Initial Report FDA Received Date05/14/2024
Supplement Report FDA Received Date09/11/2024
09/22/2025
11/11/2025
12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.; SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age79 YR
Patient SexUnknown
Patient Weight86 KG